# SDR AALA201510039001

- Difficulty date: October 2, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 52,490 hours, 22,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER LATCH ON TOP OF L2 DOOR BROKEN.  REPLACED LENS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
